×

Criteria for the recurrence or transience of stochastic process. I. (English) Zbl 0099.12901


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chung, K.L; Fuchs, W.H.J, On the distribution of values of sums of random variables, Mem. am. math. soc., 6, (1951) · Zbl 0042.37502
[2] Doob, J.L, Stochastic processes, (1953), Wiley New York · Zbl 0053.26802
[3] Foster, F.G, On the stochastic matrices associated with certain queueing processes, Ann. math. stat., 24, 355-360, (1953) · Zbl 0051.10601
[4] Harris, T.E, The existence of stationary measures for certain Markov processes, (), 113-124 · Zbl 0072.35201
[5] Harris, T.E, First passage and recurrence distributions, Trans. am. math. soc., 73, 471-486, (1952) · Zbl 0048.36301
[6] Hodges, J.L; Rosenblatt, M, Recurrence time moments in random walks, Pacific. J. math., 3, 127-136, (1953) · Zbl 0050.35402
[7] Karlin, S; McGregor, J.L, Random walks, Illinois J. of math., 3, 66-81, (1959) · Zbl 0104.11804
[8] Lamperti, J; Lamperti, J, The recurrence of real Markov processes, (), Notices am. math. soc., 6, 286, (1959), See also
[9] Gillis, J, Centrally biased discrete random walk, Quart. J. of math., 7, 144-152, (1956), (2) · Zbl 0073.13301
[10] Flatto, L, A problem on random walk, Quart. J. of math., 9, 299-300, (1958), (2) · Zbl 0084.35602
[11] Doob, J.L, Martingales and one-dimensional diffusion, Trans. am. math. soc., 78, 168-208, (1955) · Zbl 0068.11301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.